RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 78, Issue 3  


On the Linearization of Hamiltonian Systems on Poisson Manifolds
Yu. M. Vorob'ev
323
On the Structure of the Set of $E$-Functions Satisfying Linear Differential Equations of Second Order
V. A. Gorelov
331
Presentations of $m$-Complexity at Most 1 Defining the Trivial Group
S. G. Ivanov
349
Weighted Means, Strict Ergodicity, and Uniform Distributions
V. V. Kozlov
358
Normalizers of the Sylow 2-Subgroups in Finite Simple Groups
A. S. Kondrat'ev
368
Nonlinear Averages in Economics
V. P. Maslov
377
Homogenization of Semilinear Parabolic Operators in a Perforated Cylinder
H. Matevossian, I. V. Filimonova
396
Semilocal Group Algebras
M. F. Nasrutdinov
409
Corank 1 Singularities of Stable Smooth Maps and Special Tangent Hyperplanes to a Space Curve
V. D. Sedykh
413
Rational Approximations of Riemann–Liouville and Weyl Fractional Integrals
A. P. Starovoitov
428
Mixed Series of Chebyshev Polynomials Orthogonal on a Uniform Grid
I. I. Sharapudinov
442

Brief Communications
Solvability of the Third Boundary-Value Problem in a Domain with a Peak
M. Yu. Vasil'chik, V. M. Gol'dstein
466
Degenerate Functions in the Analysis of Asymptotic Stability of Solutions of Functional Differential Equations
N. O. Sedova
468
On the Stability of Linear Stochastic Finite-Difference Systems with Almost-Periodic Coefficients
T. M. Strugova
472
On the Integrability of Trigonometric Series
S. Yu. Tikhonov
476
Letter to the Editor
A. E. Ershova
480
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019